# SDR SWAA2025033119417

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 25,418 hours, 12,804 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OUTD FIXED TRAILING EDGE LOWER PANEL DENT WITH DELAMINATION 571DB (P/N 115A4710-201)<[01] REMOVED DAMAGE AND APPLIED 250DEG. REPAIR PER SRM 57-51-01-2R-1 AND SRM 51-70-05.;[02] REMOVED DAMAGE AND APPLIED 250DEG. PERMANENT REPAIR PER SRM 57-51-01-2R-1 AND SRM 51-70-05.
